Über einen Satz der additiven Zahlentheorie.

K. Prachar

Monatshefte für Mathematik (1952)

  • Volume: 56, page 101-104
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Prachar, K.. "Über einen Satz der additiven Zahlentheorie.." Monatshefte für Mathematik 56 (1952): 101-104. <http://eudml.org/doc/176885>.

author = {Prachar, K.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {101-104},
title = {Über einen Satz der additiven Zahlentheorie.},
url = {http://eudml.org/doc/176885},
volume = {56},
year = {1952},

AU - Prachar, K.
TI - Über einen Satz der additiven Zahlentheorie.
JO - Monatshefte für Mathematik
PY - 1952
VL - 56
SP - 101
EP - 104
KW - number theory
UR - http://eudml.org/doc/176885
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.